MAUDE Adverse Event Report: SMITH MEDICAL ASD, INC SMITH MEDICAL HYPODERMIC NEEDLE PRO NEEDLE WITH NEEDLE PROTECTION DEVICE; NEEDLE, HYPODERMIC, SINGLE LUMEN

SMITH MEDICAL ASD, INC SMITH MEDICAL HYPODERMIC NEEDLE PRO NEEDLE WITH NEEDLE PROTECTION DEVICE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 4290
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
Blue needle base detached from orange safety mechanism and remained in patient's arm after vaccine administration.Fda safety report id # (b)(4).

Brand Name
SMITH MEDICAL HYPODERMIC NEEDLE PRO NEEDLE WITH NEEDLE PROTECTION DEVICE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
SMITH MEDICAL ASD, INC
MDR Report Key11831820
Report NumberMW5101379
Device Sequence Number3793073
Product Code FMI
UDI-Device Identifier20351688046823
UDI-Public20351688046823
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2024
Device Model Number4290
Device Lot Number3807640
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient Weight59